3 doctors weighed in:

Stopped Carafate (sucralfate) and nausea went away. Took Amoxicillin and ciproloxacin eye drops nausea came back. Stopped these and nausea won't go away. ?

3 doctors weighed in
Dr. Irving Harper
Internal Medicine
2 doctors agree

In brief: Gastritis

Amoxicillin can have a side effect of causing nausea as well as some inflammation in the stomach called gastritis.
Just stopping the medicine may take. away the source but the gastritis will take some time to heal. Try OTC Zantac (ranitidine) and probiotics. If this doesn't resolve the issue, go to your primary care physician

In brief: Gastritis

Amoxicillin can have a side effect of causing nausea as well as some inflammation in the stomach called gastritis.
Just stopping the medicine may take. away the source but the gastritis will take some time to heal. Try OTC Zantac (ranitidine) and probiotics. If this doesn't resolve the issue, go to your primary care physician
Dr. Irving Harper
Dr. Irving Harper
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified, Internal Medicine
14 years in practice
398K people helped
Continue
111,000 doctors available
Read more answers from doctors